# SDR ASAA2015051611736

- Difficulty date: May 16, 2015
- Submitted: May 18, 2015
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 32,786 hours, 9,965 cycles
- System (JASC): 2300 · Communications System
- Part: Acars
- Condition: Malfunctioned
- Location: Satcom
- Stage of operation: TX
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NO SATCOM ON ACARS PAGE.  ACFT GROUNDED. FOLLOWED QRH AND SATCOM PROMPT RESTORED.
